# SDR HEEA072358

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- Aircraft time: 19,227 hours
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Radar
- Part number: MI585200
- Part serial: 1057
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORTED INTERNALLY. PERFORMED PRELIMINARY INSPECTION. FOUND UNIT DOES NOT TURN ON.  REPLACED Q601, Q602, Q604, Q605 ON POWER SUPPLY.   REPAIRED.   BENCH CHECK GOOD.
